# SDR ASAA2023083144933

- Difficulty date: August 31, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 61,676 hours, 18,634 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

# 2 AFT FUEL PUMP LOW PRESS LIGHT WILL NOT ILLUMINATE WHEN OFF. GROUNDED - YES. # 2 AFT FUEL PUMP TAKED FEW MINUTES TO LIGHT UP LOW PRESSURE LIGHT LOW PRESSURE LIGHT ILLUMINATED NO FURTHER DEFECT PER FIM 28-22 TAASK 805 SEAMC JARED NOTIFIED.
